Posted by Linda
on December 01, 1999 at 17:57:20:
In Reply to: Re: Glucosamine chondrotin and increased energy posted by simon on December 01, 1999 at 12:24:26:
: : : Hi: I've been taking Glucosamine chondrotin for a couple of months for my knees. Have'nt notice much difference with them but have noticed an increase in my energy level. At first attributed it to all the vegies I was eating, but Also have my dog on Glucosamine for his arthritis and he has had an incredible increase of energy. Anyone else out there noticed this with glucosamine chondrotin? Thanks.
: : :I've been taking it for about 3 months. I do have more energy but I thought it was because my joints hurt less. It has repaired my ankle, wrist, and several joints in my hands. They are still weak but much, much better.
: has anyone had side effects from the glucosamine?
: I just started a few days ago and heard about
: diarrhea. Thanks, Simon
:I haven't noticed any side effects from taking GC. I stick to the recommended dosage and haven't had any problem. It has helped me so much I hardly know I have RA right now. I've been taking it over 3 months daily in my orange juice. I use the powder form.